BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 2 >

Please use this identifier to cite or link to this item:

Title: Multipliers on a Hilbert Space of Functions on R
Authors: Petkova, Violeta
Keywords: Multipliers
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 2, (2009), 207p-216p
Abstract: For a Hilbert space H ⊂ L1loc(R) of functions on R we obtain a representation theorem for the multipliers M commuting with the shift operator S. This generalizes the classical result for multipliers in L2(R) as well as our previous result for multipliers in weighted space L2ω(R). Moreover, we obtain a description of the spectrum of S.
Description: 2000 Mathematics Subject Classification: 42A45.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 2

Files in This Item:

File Description SizeFormat
2009-207-216.pdf433.68 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License